Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KellerMan

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Everything posted by KellerMan

  1. I hope you get better. Sorry to hear that the drug did not work out for you.
  2. Thank you. That makes me feel a bit better. I really hope that it's my body just getting used to the drug. I really NEED this treatment to go well. Btw, were the headaches constant? I mean, would you fall asleep with a headache and wake up with it the next morning? Cause that's pretty much how it's been for me the past few days. Yup. I'd usually have a severe headache that would start at 7PM and last until the next day around 2PM. Sometime I'd be headache free for a few hours but then it woul
  3. just a little update: I found that drinking lots of water helps.
  4. I've been on accutane for about 6 days now, and since last friday I've had this bad headache. It's certainly not the worst headache of my life but it's just persistent. I've fallen asleep with the headache and woken up the next morning with it. Plus ibuprofen hasn't helped much if at all. Has anyone else had this? does it go away???
  5. Thank you. That makes me feel a bit better. I really hope that it's my body just getting used to the drug. I really NEED this treatment to go well. Btw, were the headaches constant? I mean, would you fall asleep with a headache and wake up with it the next morning? Cause that's pretty much how it's been for me the past few days. If your headache responded to naproxen that's probably a good sign. Supposedly the headaches caused by the brain swelling doesn't respond to pain killers.
  6. Where exactly is your headache? .. My pain is below the neck and also pains a bit on the lower back of my head. . My pain is there since the last 6 Days n I can't figure out if it's a muscle pain or what.It was really bad for the last two days n has shown slight improvements now. I stopped the pills immediately n won't go back on it. I too freaked out. It's hard for me to tell where exactly it is in my head.. And I've got some minor joint pains, but I'm told it's normal
  7. I'm also 28 years old btw How bad were the headaches? Yesterday I started getting a pretty bad headache and it still hasn't gone away. I took some ibuprofen for it and it only seemed to help just a little bit. I'm scared though. I'm freaked out that I might have pressure in my brain. Just the idea of it scares the living hell out of me.
  8. Hello. I just started taking Myorisan (a generic for Accutane) on the 8th of October, two days ago. My doctor prescribed it to me because I've got a lot of acne scars. My acne isn't particularly severe, I've just got a ton of scars. I've got some concerns regarding Accutane. I've talked to my doctor about them. But I'd like to talk to other people about them, too. I haven't experienced many side effects yet. I think I'm breaking out slightly worse, though I've been told it's normal.
  9. Unfortunately I'm not clear now. I've still got a some breakouts here and there. I've been washing my face twice a day, morning and night, and applying some 2.5% salacylic acid gel on my face at night only. I've been doing this since the beginning of summer. It seems to have helped some with the breakouts but not to the point that i'm completely clear. I'm also on an oral antibiotic-- Clindamycin. The last time I visited my dermatologist she mentioned that Accutane may be something to consider
  10. The regimen gave me a ton of problems while I was on it. Though it did help clear up my acne to some degree, I never got to the point that I was completely clear. Before I continue I'd like to say that this was just my personal experience with the regimen- it could very well work great for you, but for me... it was hell. I was on the regimen for around 6 months. It's now been another 6 months since I quit the regimen. I'd also like to add that I was on an oral medication for acne, Solodyn, while
  11. Thank you, that makes me feel much better . I'm getting microdermabrasion done soon, hoping that might help also.
  12. It's true for some people, not others. I'm clear just off an oral antibiotic and a cleanser now...skin is still discolored from the regimen I used to use, several months ago...
  13. I've been off the regimen for several months now, and my skin is still discolored. It's like, the skin around my eyes is pale and the rest of my face is tan looking. All I've been doing is washing my face with cetaphil gentle skin cleanser. Is this because of the cleanser, or the months and months I was putting BP on my face? Will it ever go away? I'd like to keep using the cleanser because its helped keep me relatively clear...
  14. As a moisturizer, you use it every night in replacement of your usual moisturizer. I'm not sure about spot treating, though.
  15. Anything you can tell me about those two moisturizers? Any problems? Do they clog pores?
  16. Hello. I've been on the regimen for almost 3 months. Thankfully, I'm almost completely clear. However, I've got a bit of a problem. I can't seem to find a decent moisturizer. I've tried a few, each of which had a big problem, and am now looking for suggestions. Please do not suggest the following, as I have already tried them: - Acne. Org's moisturizer- GREAT moisturizer, but it turns my face orange. I still use it at night, but I cannot use it during the day because then my face looks
  17. I must disagree. You are correct in that acne is often cause by horomones, but the regimen CAN be an effective treatment. Testosterone tends to make the skin more oily, and the regimen helps to control much of that oil. The cleanser seems to get rid of most of the oil, the BP controls the oil production and helps eliminate current acne, and the moisturizer keeps the skin from getting too dry while not clogging pores (That is, assuming you use the right products). So basically, if you follow the
  18. The regimen is worth a shot for just about anyone with acne. And I agree with reyrey, most acne is hormonal or related to horomones. That's why the majority of people with acne are teenagers; they're at the age when horomones are released such as testosterone, which is known to cause acne for many people. So, I'd say try it. I'm on the regimen, my skin is almost completely clear, and I'm pretty sure my acne is hormonal. Best of luck.
  19. Why not try the regimen? I'm on it, and my face is a heck of a lot better. If it doesn't work for you, you could try accutane....but it's risky. Accutane has lots of bad side effects :S. Here's the instructions in case you decide to try it: http://www.acne.org/regimen.html
  20. http://www.acne.org/regimen.html ^ This will explain everything In short, it is a three step process in which you cleanse, treat, and moisturize your skin. You can either buy products from Acne. Org, or find your products from your local drugstore. And here's the guide for getting the right products if you decide to try it: http://www.acne.org/acne-products-guide.html
  21. Okay. Thanks everybody for the advice. I've ordered some more of Dan's moisturizer, which I plan to use at night. In the mornings, I will be moisturizing with Olay, as it doesn't burn much anymore (thank god :DDD). I like to do it this way so that I won't have to be seen during the day with dan's moisturizer on, because it turns my face really really orange. I might also mix some AHA in there every now and then.
  22. Thank you for replying! It's very reassuring. It IS working, but not as much as I'd hoped :S. My forehead has made the most improvement. Almost completely clear there. I've just got one or two tiny bumps and some scars on my forehead. My cheeks and chin have the worst of it though. My left cheak....there's just a huge network of zits near my eye area. I popped em...because they wouldn't go away....lasted for weaks...now it's starting to heal up a bit. I have tried Cetaphil...and I hate
  23. Thank you for replying! It's very reassuring. It IS working, but not as much as I'd hoped :S. My forehead has made the most improvement. Almost completely clear there. I've just got one or two tiny bumps and some scars on my forehead. My cheeks and chin have the worst of it though. My left cheak....there's just a huge network of zits near my eye area. I popped em...because they wouldn't go away....lasted for weaks...now it's starting to heal up a bit. I have tried Cetaphil...and I hate
  24. Hello. I have been on the regimen for almost 2 months now. There are some problems I am having, and I would like to talk about them today to see if anyone else also has them, and for advice. 1. I absolutely, positively CANNOT find a good moisturizer. First I tried Dan's moisturizer, which always turned my face ORANGE, as did jojoba oil. I loved how it felt and moisturized my skin, although I HATED walking around with an orange face! Also, I have tried Cetaphil, Olay, and
  25. Well, I've got the same problem . Not really sure exactly why the BP does this though. You should just use less BP, or apply it only once a day, or both if it still doesn't go away. I just use BP at night so that I don't have to be seen during the day with an orange face -.- Lol
×